# SDR C2XA07TY013

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 19,319 hours, 18,594 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 1C INSPECTION FOUND A MISSING NUT PLATE FOR THE PROTRACTOR ATTACHMENT ON RUDDER 2.  MAINTENANCE REPAIRED RUDDER 2 IAW EC 5540-01063.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
